Acta Mathematica, 1944

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 76, Issue 1

[1] Nous avons le devoir douloureux d’annoncer la mort de notre collaborateur

Torsten Carleman

TBD mathscidoc:1701.33936

Acta Mathematica, 76, (1), I-III, 1944.12
[ Download ] [ 2017-01-08 20:31:19 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Regelflächen von Beliebig Hohem Grade mit Vollständig Zerfallenden Doppelkurven

A. Wiman Lund

TBD mathscidoc:1701.33937

Acta Mathematica, 76, (1), 1-30, 1944.12
[ Download ] [ 2017-01-08 20:31:19 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On some types of functional spaces

Harald Bohr Copenhagen Erling Følner Copenhagen

TBD mathscidoc:1701.33938

Acta Mathematica, 76, (1), 31-155, 1944.12
[ Download ] [ 2017-01-08 20:31:19 uploaded by actaadmin ] [ 1223 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 76, Issue 3

[1] Zur numerischen Lösung von Randwertaufgaben bei gewöhnlichen Differentialgleichungen

E. J. Nyström Helsingfors

TBD mathscidoc:1701.33939

Acta Mathematica, 76, (3), 157-184, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über analytische Funktionen auf transzendenten zweiblättrigen Riemannschen Flächen mit reellen Verzweigungspunkten

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33940

Acta Mathematica, 76, (3), 185-224, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über den Rang von Kurven$y$^{2}$=x(x+a)(x+b)$

A. Wiman Lund

TBD mathscidoc:1701.33941

Acta Mathematica, 76, (3), 225-251, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über die absoluten Beträge der Wurzeln algebraischer Gleichungen

Eduard Batschelet Basel

TBD mathscidoc:1701.33942

Acta Mathematica, 76, (3), 253-260, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the theory of infinite systems of differential equations and their application to the theory of stochastic processes and the perturbation theory of quantum mechanics

Niels Arley Institute of Theoretical Physics of the University of Copenhagen, Copenhagen, The Netherland Vibeke Borchsenius Institute of Theoretical Physics of the University of Copenhagen, Copenhagen, The Netherland

TBD mathscidoc:1701.33943

Acta Mathematica, 76, (3), 261-322, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 771 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bibliographie

TBD mathscidoc:1701.33944

Acta Mathematica, 76, (3), A1-A4, 1944.9
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved